# SDR DLL10991516

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: L1011M
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT TIRE THREW RECAP ON LANDING.  RUPTURING 2 HYD LINES CAUSING A LOSS OF C-SYSTEM HYD FLUID ON TAXI IN.  REPLACED TIRE AND LINES.
